Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A variational method for starlike functions


Author: J. A. Hummel
Journal: Proc. Amer. Math. Soc. 9 (1958), 82-87
MSC: Primary 30.00
MathSciNet review: 0095273
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1958-0095273-7
PII: S 0002-9939(1958)0095273-7
Article copyright: © Copyright 1958 American Mathematical Society